# SDR FDEA202310061717

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 767-300
- Aircraft serial: 63138
- Aircraft time: 1,387 hours, 703 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: D52B550014
- Part serial: NA
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 R/H TRANSLATING COWL FAIRING ABOVE UPPER BLOCKER DOOR HAS SECTION MISSING. 0000452710 : ROSNER, DANIEL D - 07-OCT-2023 01:29  REPAIRED T/R O/B STRUCTURE SLEEVE. COMPLIED WITH E.A. H-7833-T0376515  P1.
